I am wondering how many people here have tremors, I am assuming a lot, and what they do about it. Is there any medication that can help? I have tremors, mostly in right arm, and have trouble doing certain things that require fine movements or holding still. My head also tremors when trying to hold that still.
I'm watching my tremor's transform in front of me... a year ago I had tremor's that were only related to my hypoglycemia. Now, I have a left hand/arm tremor that is there at rest or when I'm trying to do a small task. They are subtle but I can feel the hesitation and/or movement now when I'm typing or trying to reach for something.
I am not sure of the treatment but this is one of my questions at my next appointment.
I have always had a slight Shaky tremor in both hand because of my Graves Disease, however, in December, I developed a left hand really obvious moving tremor and it occurred more with movement, reaching / pointing (especially) or after doing alittle extra movement during my day can make it worse.
My neuro prescribed klonopin , but I refused to take anymore meds and I did discuss this with my family doc. and she does not want me on anymore medication either,
Hi Sarah, yes, I too have had tremors. I have them in my right hand, and have had since my symptons began about 3 years ago. Since they don't cause me pain, they are not doing anythng about it. I just have to adjust my way of doing things, and it seems to be calming down now, after all these years,
I don't have anythng medically to tell you other than that they won't give me drugs for it until it gets worse .... and cause me pain.
But, am on so many other drugs, that maybe some of them are toning it down somewhat.
Good luck with your hunt, and let us know how you are doing,
I have tremors in my left leg that I'll be talking with my neuro about at next appt. I've had tremors in my arms,hands and that is getting worse. the reaching for things and fine detail are a problem. training myself to use my left hand as it normally is better. work on things close to my body so I have less tremor. there still are things that are hard.
my neuro says there are meds we can try and only I can tell him when it is time to try. he also said they have limited effectiveness.
yeh see about mysolene!! it helps alot-so does phenobarbital- i take it everyday and ratrely have it to bad!! it drains me if i forget the med and do to much- i instantly know i forgot to take it- cant drink a cup of water- i shake to bad- but with this- i get some of my life back!!
I have essential tremors. They happen with movement. Like when I type...I end up hitting extra keys. I tremor when I reach for something. Things like that. I get them in both hands, but more prominent in my left hand. I take propranolol for my tremors. It doesn't seem to be working real well as my tremors have gotten worse.
I have some bigger issues going on with me right now so I haven't been addressing the tremor issues with any of my doctors. Since it doesn't hurt, it is a symptom that is lower on my list of complaints right now.
I should say that I am undx'ed at this time. And, my neuro is swaying towards me having a hereditary neuromuscular disease at this time, not MS.
There are a handful of medications that I am aware of. I may be wrong, but I think you need to have your doctor assess you and determine with kind of tremor you are having first.
I hope you find some help. I know they are quite irritating to deal with.
I have intention tremors also. These do not cause me any pain, but make it very difficult to do things at work and school, especially when trying to recap a needle. I have had to explain myself over and over to my instructors, who don't seem to believe me sometimes. It is just really annoying.
My neuro is aware of them. He asked me at my first appointment, "Do you know you have a tremor?" I'm like, yeah, I've had them for years. He did not offer any kind of help, but did say that he could see how they would affect my life right now in a negative way.
I was just wondering if there was something that I could bring up at my next appointment. I am worried about next semester at school, when I have to do IV starts. YIKES! LOL, I have trouble with any little movement!
Yes, i can see how the tremors could greatly affect you, especially with IV's. On your next appointment, I would discuss with him about getting medication to try and minimize the tremor. I am sorry that I cannot remember the different meds I know of. :(
Do a google search on Essential Tremors. There is a lot of info on the web. I remember when I first started getting them and I did a search. Some of the places I visited discussed treatment options.
This may give you enough info to hopefully get you in the right direction as far as treatment. If your neuro doesn't help you out with this, then go to your pcp. They can also treat you for symptoms management.
In fact, my pcp has always treated me for symptom management. I know a lot of others in the forum get theirs from their pcp's, too.
It might be helpful to explain to your neuro what you have said here. How the tremors are affecting you in a negative way.
I have had tremors as long as I can remember and I'm 36. Both my hands do it really bad and my head has started the yes action. My doctor wanted me to go on medication but the one he wanted me to try messed up the blood sugar, so lately i just kinda let them do what they do. I dont know if its just me but my hands shake so bad they hurt, After being up 9 or so hours Im extremely tried from hands and head shaking so badly, And the worse part are the looks, I know I shake I know I drop things I dont need people staring, Some one even asked if I was a drug addict..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.